# SDR IPXA2025091863260

- Difficulty date: September 1, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 25,388 hours, 15,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: A5786420017300
- Part serial: FH1636
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT I/B T/E WEDGE LWR SURFACE HAS GOUGE DOT 55-012 REPAIR RH WING #2 SLAT P/N: A57864200173, S/N: FH1636, IAW A300-600F SRM 57-43-11 PARAGRAPH 4.B AND FIGURE 202, APPLICABLE REPAIR PER SRM. REMOVED DAMAGED SKIN AND FABRICATED REPLACEMENT PARTS IAW-A300-SRM-57-43-11. INSTALLED REPAIR PARTS IAW-A300-SRM-51-40-21.
